Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dark bluish, swollen spot on penis, blood leakage during masturbation. Reason?

I have a problem with a dark bluish and somewhat swollen spot on my penis skin. During sexual intercourse or during masturbation it gets really swollen and it s so easily irritable that it gets to the point where small quantities of blood start leaking from that spot. It all started several weeks ago when i irritated my penis to the point when it started leaking blood in small amounts like described in aforementioned case. I am 20. What might be the problem?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Hallo
Thanks for your query.You query.You have a dark bluish s[pot on on your penis and you get bleeding after sex or masturbation.During erection the blood supply of the penis is increased many fold and bound to bleed from the wound probably a ulcer on your penis.due to friction.So please take antibiotics like Tag Taxuo o twice daily for a week and avoid sex or masturbation till it heals up completely.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor